Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A short proof of Hara and Nakai's theorem


Author: Byung-Geun Oh
Journal: Proc. Amer. Math. Soc. 136 (2008), 4385-4388
MSC (2000): Primary 30H05, 30D55
Published electronically: July 23, 2008
MathSciNet review: 2431053
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a short proof of the following theorem of Hara and Nakai: for a finitely bordered Riemann surface $ R$, one can find an upper bound of the corona constant of $ R$ that depends only on the genus and the number of boundary components of $ R$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30H05, 30D55

Retrieve articles in all journals with MSC (2000): 30H05, 30D55


Additional Information

Byung-Geun Oh
Affiliation: Department of Mathematics Education, Hanyang University, 17 Haengdang-dong, Seongdong-gu, Seoul 133-791, Korea
Email: bgoh@hanyang.ac.kr

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09610-X
PII: S 0002-9939(08)09610-X
Keywords: Corona problem, bounded analytic function
Received by editor(s): November 14, 2007
Published electronically: July 23, 2008
Additional Notes: This work was supported by the research fund of Hanyang University (HY-2007-000-0000-4844).
Communicated by: Mario Bonk
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.